# SDR 0101759981

- Difficulty date: May 12, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 77,739 hours, 80,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE AT CATWALK AND TAIL CONE RELEASE HANDLE.  REPLACED SEALED POWER SUPPLY IAW DC-9 WM 33-51-04.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
